email   Email Us: phone   Call Us: +1 (914) 407-6109   57 West 57th Street, 3rd floor, New York - NY 10019, USA

Lupine Publishers Group

Lupine Publishers

  Submit Manuscript

ISSN: 2690-5779

Journal of Mining and Mechanical Engineering

Review Article(ISSN: 2690-5779)

Existence and Uniqueness of the solution of large deflection of circular plate by the Burger’s method Volume 1 - Issue 3

Doo Sung Lee*

  • Department of Mathematics College of Education, Konkuk University, Seoul, Korea

Received: October 28, 2020   Published: January 29, 2021

Corresponding author: Doo-Sung Lee, Department of Mathematics College of Education, Konkuk University Seoul, Korea

DOI: 10.32474/JOMME.2021.01.000115


Fulltext PDF

To view the Full Article   Peer-reviewed Article PDF


The existence and uniqueness of the solutions to an infinite system of nonlinear equations arising in the dynamic analysis of large deflection of a circular plate are discussed. Under the condition that the rim of the plate is prevented from inplane motions, explicit equation for the coupling parameter is given.

Keywords: Existence; uniqueness; Berger’s method;1991 Mathematics Subject Classification; 46(Functional analyss);73(Mechanics of solids)

Abstract| Introduction| Existence| Case Uniqueness| References|